# SDR AALA201705129003

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 47,224 hours, 28,109 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: 80555154501
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRINTER HAS AN ELECTRIC BURNING ODOR. PRINTER LATCH APPEARS TO BE DAMAGED AND MAY BE CAUSING PROBLEM. REPLACED THE PRINTER IAW MM 31-35-22.  OPS NORMAL.
